MathSciNet Relay Station
MathSciNet bibliographic data
MR383461 58E10 (53C50)
Uhlenbeck, K. A Morse theory for geodesics on a Lorentz manifold. Topology 14 (1975), 69–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement